# SDR ASAA2017012019630

- Difficulty date: January 20, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 39,060 hours, 11,899 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 5466
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 56,005 hours, 20,998 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM FL 360 TO 370 A  DUCT PRESSURE SHOWED 23 PSI DIFFERENCE.  LEFT DUCT 27 PSI, RIGHT DUCT 50 PSI. AT CRUISE FL 370 DUCT PRESSURE SHOWED 7 PSI DIFFERENCE, LEFT DUCT 35 PSI, RIGHT DUCT 42 PSI.  ACFT GROUNDED.  PRECOOLER CONTROL VALVE FAILED HEALTH CHECK IAW TASK CARD NG-36WC-00002-1.  REMOVED AND REPLACED PCCV, IAW AMM 36-12-02-000-801, AMM 36-12-02-400-801. HIGH STAGE REGULATOR FAILED HEALTH CHECK IAW TASK CARD NG-36-WC-00002-1.  REMOVED AND REPLACED HSR, IAW AMM 36-11-07-000-801, AMM 36-11-07-400-801. THE NEW HSR FAILED HEATLH CHECK IAW STEP Q(2)F. ACCOMPLISHED NR 1 ENGINE BLEED AIR SYSTEM HEALTH CHECK IAW T/C NG-36WC-00001. HSR PASSED HEALTH CHECK, ALL OTHER SYSTEMS TEST OK. ACCOMPLISHED NR 1 ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST, TESTED GOOD. ALL PRESSURES WITHIN NORMAL OPERATING RANGE.
